# SDR USAA2015010200016

- Difficulty date: December 27, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 23,676 hours, 3,206 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367137201400
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S1 CHECK, DELAMINATION ON FLOOR PANEL 251YF BETWEEN FRAME 40 TO 42 & BETWEEN Y953 TO Y1456.  REPLACED FLOOR PANEL 251YF IAW SRM 53-02-00 PARA 5 I FIG 211.
